# SDR SCNA00099

- Difficulty date: September 8, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,460 hours, 23,818 cycles
- Engine: Pwa JT8D17R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, ENGINE NUMBER TWO COMPRESSOR STALL DURING THE TAKEOFF ROLL AT LAS (10 KNT) CROSS WIND.  SLIGHT EPR FLUCUATION, SLIGHT NOISE, AIRFRAME PULSATED, SOFT STALL.  INSPECTED INLET AND EXAUST NR 2 ENGINE, NO DEFECTS NOTED ALL PARAMETERS CHECK NORMAL.
